# SDR UPS203409

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622359
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND NR 2 SLAT HAS 2 GOUGES ON T/E ABOVE THE I/B GUIDE  HOOK.  REPLACED SLAT IAW B727-5750-1235.
